On the irreducible factors of a polynomial over a valued field
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 2, pp. 367-375 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

We explicitly provide numbers $d$, $e$ such that each irreducible factor of a polynomial $f(x)$ with integer coefficients has a degree greater than or equal to $d$ and $f(x)$ can have at most $e$ irreducible factors over the field of rational numbers. Moreover, we prove our result in a more general setup for polynomials with coefficients from the valuation ring of an arbitrary valued field.
We explicitly provide numbers $d$, $e$ such that each irreducible factor of a polynomial $f(x)$ with integer coefficients has a degree greater than or equal to $d$ and $f(x)$ can have at most $e$ irreducible factors over the field of rational numbers. Moreover, we prove our result in a more general setup for polynomials with coefficients from the valuation ring of an arbitrary valued field.
DOI : 10.21136/CMJ.2024.0451-22
Classification : 11R09, 12E05, 12J10
Keywords: irreducibility; Eisenstein criterion; polynomial
@article{10_21136_CMJ_2024_0451_22,
     author = {Jakhar, Anuj},
     title = {On the irreducible factors of a polynomial over a valued field},
     journal = {Czechoslovak Mathematical Journal},
     pages = {367--375},
     year = {2024},
     volume = {74},
     number = {2},
     doi = {10.21136/CMJ.2024.0451-22},
     mrnumber = {4764527},
     zbl = {07893386},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0451-22/}
}
TY  - JOUR
AU  - Jakhar, Anuj
TI  - On the irreducible factors of a polynomial over a valued field
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 367
EP  - 375
VL  - 74
IS  - 2
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0451-22/
DO  - 10.21136/CMJ.2024.0451-22
LA  - en
ID  - 10_21136_CMJ_2024_0451_22
ER  - 
%0 Journal Article
%A Jakhar, Anuj
%T On the irreducible factors of a polynomial over a valued field
%J Czechoslovak Mathematical Journal
%D 2024
%P 367-375
%V 74
%N 2
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0451-22/
%R 10.21136/CMJ.2024.0451-22
%G en
%F 10_21136_CMJ_2024_0451_22
Jakhar, Anuj. On the irreducible factors of a polynomial over a valued field. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 2, pp. 367-375. doi: 10.21136/CMJ.2024.0451-22

Cité par Sources :